# SDR YENA2023073100879

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 30,181 hours, 9,760 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Solenoid
- Part number: 341E030000
- Part serial: 02639C
- Condition: Failed
- Location: 10ha2
- Part time: 83,368 hours, 30,642 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2869, JFK-PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'ABOVE 13000 FT ENG 2 BLEED LOW (ABNORMAL) PRESS CAM; T/S PER TSM 36-11-00-810-879A. REMOVED AND REPLACED ENG 2 SOLENOID BLEED PR VALVE CONTROL IAW AMM 36-11-55. ALL OPS TESTS PASSED. BLEED FUNCTIONS NORMAL.'
